Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Washer

Member
  • Content Count

    37
  • Joined

  • Last visited

Everything posted by Washer

  1. Get off the poison NOW. Trust me it ruined my life so please stop taking the drug. There are many better alternatives to Accutane, trust me. Go to your dermatologist and ask for Skinoren gel instead.
  2. You should read up on LDN and opt. your doctor(s) for trying it out. The symptoms which you describe in terms of your bowel and liver health is things that LDN specifically helps out with. In my opinion you are a prime candidate. Get on it as soon as possible. For the folliculitis and acne try out a carb free paleo diet (ketogenic paleo) for a week and see if it helps you out.
  3. You need to give LDN or Iodine a shot most definitely. STAY AWAY, STAY AWAY. Accutane has ruined so many peoples life - you simply can't risk taking it!
  4. You did the right thing, my friend. Don't trust doctors, even if they have a lot of fancy titles, ever again, remember that. If you develop long term side effects after Accutane it's their fault. Sue them if it happens. Good to hear that things for the most part is back to normal. On top of the probiotics get hold of some digestive enzymes too. Slippery elm and marshmallow root could likewise help you. Look them all up. LDN could help you too, but if your only problem right now is a bit of urg
  5. Get off the Accutane immediately. The symptoms you describe sounds very alarming. I can't understand that your dermatologist still has you on the drug after you've told him about your digestive discomfort. I've used Accutane myself and it ruined my health so I know what I'm talking about! Stop the medication.
  6. You should try out Boron since you're taking Iodine. I've had really good success with it in terms of helping my energy levels, mood and libido. Remember that B2, B3, Selenium and Celtic/pink sea salt also are cofactors when supplementing with Iodine. In my opinion Boron is very needed when taking Iodine. Aids your body so much. Underrated supplement. Start out with 6mg Boron (I recommend the Natures Way brand) and see how you feel. It's not a miracle worker by any means, but I think it'll hel
  7. Look into Iodine. Also start brushing your teeth with baking soda and get the Oregawash mouthwash from Amazon. I would also suggest that you always rinse your mouth witha good chunk of baking soda after brushing. If you smoke cigarettes - stop it, it'll make your dry mouth 100x worse.
  8. Have you tried Benzoyl Peroxide or Skinoren Gel?
  9. Why do you prefer to get your vitamins from supplements? It's only synthetic fat soluble vitamins I'm warning against. Vitamin supplements contain synthetic vitamins and thats why I'm not a fan of said supplements. Just juice organic vegetables everyday. You are better off that way.
  10. Read up on ultraviolet lamps - they can produce vitamin d so you won't have to take the D supplement. The reason why I'm against supplementing with fat soluble vitamins such as A, E and D is because I've heard from a lot of post-accutane people that they react badly to synthetic fat soluble vitamins and it also makes a lot of sense to me that we should avoid synthetic fats since Accutane (from my perspective) is engineered in a way that can change the way you absorb and store fat. If you want
  11. Brady, you need to consider taking quality Iodine like Lugols or nascent + all the co-supplements used with Iodine therapy.. 30mg zinc picolinate/day is waay too much - when taking Zinc long term aim for 10-15mg every 3 days. Also avoid ALL copper supplements also those who contain Zinc (like 20mg zinc, 2mg copper supplements which a popular now a days). Copper is toxic in supplement form esp. to us post accutane. also Vitamin D I wouldn't experiment with in supplement form since a lot of us p
  12. Yeah, its the J-Crow one. 5%. Look at the post I made in your other thread. I explain a lot of things about Iodine i.e dosage etc. there..
  13. Nice to hear that you are in better health now, Chiron! I'll jump on the LDN wagon soon just to see what the fuss is about. The fluid prob. just contained pure iodine. The Iodine solution I use (Lugols) contains Iodine and potassium iodide - they work together and produce a lot of healing effects on the body.
  14. Lugols Iodine by far. Like i've told you before it did wonders for all my skin problems and I saw positive changes from day one of using Iodine orally. When taking Iodine be sure to also supplement with; Magnesium Glycinate, Vitamin B3 (as Niacinamide), Vitaminm C (pref. as absorbic acid), Boron complex, Celtic sea salt, Selenium, Vitamin K (AVOID THIS ONE IF YOU HAVE TAKEN ACCUTANE), Zinc (not really necessary, but will help you. only take 15-20 mg every third day though - because if you take
  15. I take Lugols Iodine orally, diluting it with 4oz of water yes. Neem won't have the same effects as Lugols by any means - don't bother with it since it won't help your skin. Iodine more or less cured my acne and other various skin problems (seb derm and other smaller things) and I have only ever taken it orally. I saw positive changes in my skin from day one of Iodine. and it's not difficult to get to if you are in the UK. Go on amazon.co.uk and buy JCROW Lugols Iodine 5% also check out m
  16. Accutane didn't work if you are breaking out after ending your treatment. The selling point of Accutane is 100% complete life long remission which very, very few people achieves. Over 90% people who've used Accutane breaks out again after ending their treatment - be it light or severe breakouts. I used Accutane too 6 years ago and have ever since suffered a lot of horrible long term side effects which I, mostly, have under control now after many years experimenting with diets/supplements and w
  17. You know what? - His dermatologist will just tell him to continue the treatment even if he was bleeding out of both his eyes right in front of him/her. That is how it is now a days and it only gets worse. Everybody in the medical industry is ignorant to the point of it being extreme and it really saddens me since I know that a lot of people suffer because of them - including ME who took Accutane 6 years ago and still suffer persistent side effects to this day which in many ways makes my life not
  18. Hey. Look into Benzoyl Peroxide or a product containing azelaic acid such as Skinoren gel. Dont go on Accutane again. It didn't work the first time so there is an extremely huge chance that it won't work the second + the risk of long term side effects.
  19. The reason why you reacted to bad to the Tazorac is because you've used Accutane in the past. A lot of people who've been on Accutane react extremely violently to any kind of synthetic vitamin a - which Tazorac is.. So I would really suggest that you stay away from Accutane. These words come from someone who've had their life altered for the bad because of that shitty drug. Avoid it at all costs and it's not an anti inflammatory - it's the exact opposite. It's toxic even at low very low doses!
  20. I can only agree with the two above posters. I took Accutane and it has ruined my health forever. Luckily I have found ways to cope with all the side effects through diet, supplements, exercise, but it took years for me to get my health some what in order again after taking Accutane! And Accutane never cured my acne by any means. My acne is just the same as it was before taking Accutane. So don't touch Accutane - too risky. Look into Benzoyl peroxide or Skinoren gel for your acne.
  21. Just avoid the medication at all costs. It can cause so many horrible long-term side effects that will affect your life forever. Avoid, avoid.
  22. Go to my profile and read the first post I made on this forum. I detail everything there. I would really suggest that everyone here look's into Iodine esp. you guys who have also used antbiotics in the past, even just for very short courses like 2-3 days. Would really help you.
  23. I consider both to be safe to consume even after Accutane. Iodine can have some minor side effects like headache, tiredness, but that is only if you start at a dose that is too high or ramp up the your dosage too quickly (eg. go from 5mg/day to 50mg/day). I have had no side effects from Iodine ever. Find my first post on this forum to see what supplements you need to take in order for Iodine to work its job in your body and your starting dose/ideal dose. And the form of Iodine you need is
×